Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 5 (2009), 010, 12 pages      arXiv:0810.2581      http://dx.doi.org/10.3842/SIGMA.2009.010
Contribution to the Special Issue on Dunkl Operators and Related Topics

The Rational qKZ Equation and Shifted Non-Symmetric Jack Polynomials

Saburo Kakei a, Michitomo Nishizawa b, Yoshihisa Saito c and Yoshihiro Takeyama d
a) Department of Mathematics, College of Science, Rikkyo University, Nishi-Ikebukuro, Toshima-ku, Tokyo 171-8501, Japan
b) Department of Mathematics, Faculty of Education, Hirosaki University, 1 Bunkyo-cho, Hirosaki, Aomori 036-8560, Japan
c) Graduate School of Mathematical Sciences, University of Tokyo, Tokyo 153-8914, Japan
d) Department of Mathematics, Graduate School of Pure and Applied Sciences, University of Tsukuba, Tsukuba, Ibaraki 305-8571, Japan

Received October 15, 2008, in final form January 15, 2009; Published online January 27, 2009

Abstract
We construct special solutions to the rational quantum Knizhnik-Zamolodchikov equation associated with the Lie algebra glN. The main ingredient is a special class of the shifted non-symmetric Jack polynomials. It may be regarded as a shifted version of the singular polynomials studied by Dunkl. We prove that our solutions contain those obtained as a scaling limit of matrix elements of the vertex operators of level one.

Key words: qKZ equation; shifted Jack polynomial; degenerate double affine Hecke algebra.

pdf (277 kb)   ps (193 kb)   tex (16 kb)

References

  1. Cherednik I., Nonsymmetric Macdonald polynomials, Int. Math. Res. Not. 1995 (1995), no. 10, 483-515.
  2. Cherednik I., Double affine Hecke algebras, Knizhnik-Zamolodchikov equations, and Macdonald's operators, Int. Math. Res. Not. 1992 (1992), no. 9, 171-180.
  3. Dunkl C.F., Singular polynomials for the symmetric groups, Int. Math. Res. Not. 2004 (2004), no. 67, 3607-3635, math.RT/0403277.
  4. Dunkl C.F., Singular polynomials and modules for the symmetric groups, Int. Math. Res. Not. 2005 (2005), no. 39, 2409-2436, math.RT/0501494.
  5. Dunkl C.F., de Jeu M.F.E., Opdam E.M., Singular polynomials for finite reflection groups, Trans. Amer. Math. Soc. 346 (1994), 237-256.
  6. Di Francesco P., Zinn-Justin P., Quantum Knizhnik-Zamolodchikov equation, generalized Razumov-Stroganov sum rules and extended Joseph polynomials, J. Phys. A: Math. Gen. 38 (2005), L815-L822, math-ph/0508059.
  7. Forrester P., Log-gases and Random matrices, in progress.
  8. Feigin B., Jimbo M., Miwa T., Mukhin E., A differential ideal of symmetric polynomials spanned by Jack polynomials at β = –(r–1)/(k+1), Int. Math. Res. Not. 2002 (2002), no. 23, 1223-1237, math.QA/0112127.
  9. Frenkel I.B., Reshetikhin N.Yu., Quantum affine algebras and holonomic difference equations, Comm. Math. Phys. 146 (1992), 1-60.
  10. Joseph A., On the variety of a highest weight module, J. Algebra 88 (1984), 238-278.
  11. Knop F., Symmetric and non-symmetric quantum Capelli polynomials, Comment. Math. Helv. 72 (1997), 84-100, q-alg/9603028.
  12. Kasatani M., Takeyama Y., The quantum Knizhnik-Zamolodchikov equation and non-symmetric Macdonald polynomials, Funkcial. Ekvac. 50 (2007), 491-509, math.QA/0608773.
  13. Macdonald I.G., Affine Hecke algebras and orthogonal polynomials, Astérisque 237 (1996), 189-207.
  14. Opdam E.M., Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), 75-121.
  15. Suzuki T., Rational and trigonometric degeneration of the double affine Hecke algebra of type A, Int. Math. Res. Not. 2005 (2005), no. 37, 2249-2262, math.RT/0502534.
  16. Takeyama Y., Form factors of SU(N) invariant Thirring model, Publ. Res. Inst. Math. Sci. 39 (2003), 59-116, math-ph/0112025.

Previous article   Next article   Contents of Volume 5 (2009)